# SDR AALA202504295744

- Difficulty date: April 9, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,658 hours, 30,210 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Hinge Pin
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON NOSE LANDING GEAR TORQUE LINK CENTER HINGE PIN. REPLACED HINGE PIN PER TASK CARD 26C71032006.
